# SDR SCNA99048

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  LIGHT EXTINGUISHED WITH REDUCED POWER THEN ILLUMINATED AGAIN WHEN CLIMB POWER WAS SET.  ALSO, LIGHT WAS ILLUMINATED WITH ASSOCIATED BLEED AND PACKS OFF.  FOUND THE 13TH STAGE REGULATOR VALVE CLAMP LOOSE.  TIGHTENED CLAMP AND RAN NR 1 ENGINE, OPERATIONALLY AND LEAK CHECKS GOOD.
